Translator Disclaimer
March, 1978 Computation of the Optimum Designs Under Singular Information Matrices
Andrej Pazman
Ann. Statist. 6(2): 465-467 (March, 1978). DOI: 10.1214/aos/1176344137

Abstract

The main result of this paper is that $g$-inverses are not needed for computing optimum designs when the singularity of the information matrix is unavoidable. They are, of course, needed for the analysis. It will be shown that it is possible to augment the experimental region so that procedures for computing optimum designs for $s$ out $k$ parameters $(s < k)$ which are developed for the nonsingular case may also be used for the singular case.

Citation

Download Citation

Andrej Pazman. "Computation of the Optimum Designs Under Singular Information Matrices." Ann. Statist. 6 (2) 465 - 467, March, 1978. https://doi.org/10.1214/aos/1176344137

Information

Published: March, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0386.62067
MathSciNet: MR483216
Digital Object Identifier: 10.1214/aos/1176344137

Subjects:
Primary: 62K05

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.6 • No. 2 • March, 1978
Back to Top